# SDR 07FDEA04328

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53989300246
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-SEGMENT FRAME 92, STGR 12 LT TO RT.  REPLACEMENT OF T-SEGMENT IAW SRM 51-72-10.
